Whenever I get nervous I get extremely nauseous, my stomach cramps up and I puke, even if I havent eatten anything. On day that I know ill be doing something later on that i dont like to do or I get intimidated I cant eat for that day and can rarely stomach a drink without puking. Could anyone explain how I could get over this feeling?
It would help to know a little more about your history. When did this start? What is your age? The reason I ask, is that if you are living at home with your parents, do they know about this problem? And do you have access to a medical doctor? etc.
I would suggest seeing a Dr. and a Therapist. There are many many tools out there to help you with this problem. I'm very sorry you have to deal with this, but the good news is, you don't have to deal with this. There is help out there.
Medications arent bad to take at all when someone is having anxiety as bad as you are. I take medication as well. Look at medication as the crutches for a broken foot. Your foot will eventually heal, but you need the crutches to get you through it. =) So, think of the crutches as seeing a Doctor... possibly getting on some medications... and def. seeing a therapist.
Let us know how you do. I have faith you will overcome this. =)
Chamomile taken internally by tincture might help. It helps to relax the stomach. You can also try chamomile tea. There's another herb that's useful along with it, but the name has slipped my mind -- I'll post again if I remember it.
I too have a problem. I always feel vomiting sensation when i'm nervous. I keep on removing phlegm, as and when i feel to vomit. When i have my food i can easily swallow but when comes the last bite of my food i feel something needs to be removed of my throat and i leave the last bite wasted. I dunno what it is! Pl help pl. I am 22 years and i've been suffering from this problem since 5 years. Do i need medical help or is there something in my mind.
I am also a suspect of this problem, nervous vomiting. When I am nervous, I can hardly eat or I have to eat very-very slow to eat even a bite. Also, I start having a strange feeling when it comes to the last bite (or near completion) of the food. I do not know if it is all psychological or is a medical-gastro problem.
I have consulted many Drs. over last 7-8 years. All Drs. start the treatment with anti-nauseating, anti-acidic and proton-pump inhibitors. They ask me to go for some blood tests and eventually to endoscopy to find something related to H. Pylori etc. But every time, it was concluded that my stomach is fine standalone and I might have some psychological problems.
So They start giving me some medicines related to anxiety and stress. These tablets do help me a bit but have not solved my problem completely. I still need to vomit sometimes even when I am on medicines.
Currently I am taking "Phenergan 25 mg + (Rabeperazole + Domepridone", one tablet each, once a day for last 6 months.
Hey pal...seems you from India..I am from India too and from Jharkhand, I underwent with the same situation don't know how to react its been with me for around more then 12 years. Underwent through many medicines doctors even psychiatrist but guess what those were all bullshits.
I don't think we have any good treatment in our state may be you have consult more doctors and ask for better therapies.
I have become worse like stage phobia social phobia if somebody praise me during work and any course of action I feel nervous and puke.
Interviews makes me sick like being in a bed and vomit whole day so I usually take choloromint (MINT) to jst calm my stomach for some time.
If you got any medical helps do let me know so I can ask any doc for the same.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.